# SDR DALA1135389220

- Difficulty date: January 5, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,433 hours, 21,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Corroded
- Location: Bs 1345 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON 29L AT BS 1345 ON LOWER SIDE EXFOLIATED.  REMOVED DAMAGE SECTION OF LONGERON AND SPLICED NEW SECTION IN IAW SRM 53-10-01 FIG 7 FROM STA 1317 TO 1354 LONGERON 29L.
